We prove existence of $W^{k,infty}(Omega)$ solutions to some differential problems related to nonlinear partial differential equations and systems of order $k geq 1$. The results will be proved by means of Baire's lemma.

Almost everywhere solutions of partial differential equations and systems of any order / L. POGGIOLINI. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - STAMPA. - 30 no. 5(1999), pp. 1136-1150. [10.1137/S0036141098336121]

Almost everywhere solutions of partial differential equations and systems of any order

POGGIOLINI, LAURA
1999

Abstract

We prove existence of $W^{k,infty}(Omega)$ solutions to some differential problems related to nonlinear partial differential equations and systems of order $k geq 1$. The results will be proved by means of Baire's lemma.
30 no. 5
1136
1150
L. POGGIOLINI
File in questo prodotto:
File Dimensione Formato  
1999-SJM001136-almost_everywhere.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 352.26 kB
Formato Adobe PDF
352.26 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/307544
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact